# SDR AALA202212230282

- Difficulty date: December 15, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 138.70, 16 INCHES FROM AFT SPAR. REPAIRED SKIN IAW SRM 55-10-01-2R-11.
